[an error occurred while processing this directive] [an error occurred while processing this directive]

Answer to your Health Question

Question (08/25/2013):

Title: Feeling bloated and weary is a side effect of too much Vitamin B12.

I am prescribed 10 mg of Ramapril per day and have no problems with this.

However, after reading an article on B12 I began taking 500 mg per day (as well as my Ramipril).

After a few days I felt bloated and weary.

Could this be linked to the interaction between Ramipril and B12?

Lynn

Answer:

Dear Lynn,

A microgram is a thousandth of a milligram, so 500 mg of vitamin B12 is 500,000 micrograms; the recommended daily intake is between 2 and 2.8 micrograms.

The typical general supplemental dose of vitamin B12 is 1-25 mcg per day.

Feeling bloated and weary is a normal side effect of too much Vitamin B12.


Do you have any other questions? Enter your health question

[an error occurred while processing this directive]